# SDR MT9A201304230001

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N1037N
- Make and model: Cessna 208B
- Aircraft serial: 208B0334
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 261203018
- Condition: Cracked
- Location: Fs 452.6
- Part time: 9,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT SCHEDULED INSPECTION, CRACKS WERE FOUND IN THE SUPPORT DOUBLER EMANATING ACROSS THE LOWER LT MOUNT BOLT HOLE OF THE AFT ELEVATOR BELLCRANK MOUNT.  ALSO SEVERAL ADJACENT RIVETS IN THIS DOUBLER WERE ALSO CRACKED ACROSS THEIR HOLES AND THE DOUBLER WAS DISTORTED.  IT WAS DISCOVERED THAT THE 2 SUPPORT ANGLE BRACKETS FOR THE AFT ELEVATOR MOUNT BRACKET WERE NOT INSTALLED, WHICH ALLOWED THE DOUBLER TO FLEX. HC
